Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Eperbel-S Oral.

Overall User Ratings

6 Total User Reviews

User Reviews

1-5 of 6 Next»
Condition: Other
3/17/2010 5:40:49 PM

Reviewer: daniel 21, 35-44 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I am taking this medicine for hot flashes. It does work for that, but with terrible side effects. I feel lifeless. I am tired all the time. I used to sleep 4-6 hour at night and now I sleep 8 - 10 hours and have no energy during the day. I am light headed and feel like I'm in a daze all day.

Condition: Other
7/22/2009 8:30:29 PM

Reviewer: Ms Hot Flash, 45-54 on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I dont understand why they would take this medicine off the market. They could of advertised it for HOT FLASHES and could sell all they could make. Especially since the public is getting older. The maker of this pill should think that decision. Or advise a subsite that they have that will work as well. Remember there a women in every family that is going to the hot flashes and cant sleep as well. ... Show Full Comment

Condition: Other
4/4/2008 1:13:15 PM

Reviewer: 55-64 Female on Treatment for 6 months to less than 1 year

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
HOt flashes and night sweats from Menopause. Irritability and stomach discomfort were gone. I do not know why they stopped making this medication.

Condition: Other
2/9/2008 1:09:25 PM

Reviewer: deh, 55-64 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I, too, am very disappointed that eperbel has been taken off the market. It was doing a great job of reducing hot flashes and night sweats brought on as a side effect from taking the drug arimidex for breast cancer. Why was it taken off the market?

Condition: Other
10/21/2007 11:41:47 AM

Reviewer: jwatmough, 55-64 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
Why was this taken off the market? It has worked so well for me and now I am back to hot flashes and night sweats - it is miserable. Was there a problem with the drug? I am more than a little concerned as I doubt any drug company would take a product off the market unless there were some negative reactions

1-5 of 6 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.